# SDR R61A201710080734

- Difficulty date: October 8, 2017
- Submitted: October 8, 2017
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000044
- Aircraft time: 30,387 hours, 19,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17019246401
- Condition: Corroded
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THECOCKPIT FLOORBEAM.  REMOVED AND REPLACE COCKPIT FLOORBEAM AT FRAME 11 IAW SRM 51-41-01, 51-43-03, 51-23-05, AND 51-23-06.
